# SDR 95ZZZY1000

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8970N
- Make and model: Beech C-45
- Aircraft serial: 0092
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Shroud
- Part number: 31031281
- Condition: Flaking
- Location: Exh
- Part time: 1,595 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHROUD HAS PREMATURE FLAKING.  REPLACED WITH NEW UNIT(S), CORRECTED PROBLEM.
